# SDR DALA2022071504913

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,182 hours, 19,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ACCOMPLISHING W/C 5311-01225-06. LOCATE AND DRILL SEAT TRACK P/N:38123SF009-003 ALONG RBL 20 BETWEEN STA 720 AND 742. FOUND OLD REPAIR AT STA 720. CORRECTIVE ACTION: THE PREVIOUSLY EXISTING REPAIR OF FLOOR BEAM AT STA720 RBL11 TO RBL20. RECTIFIED AND ACCOMPLISHED AS PER B767-300 SRM53-00-51 (2318805)
